# SDR 98ZZZX3669

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6554B
- Make and model: Cessna 210M
- Aircraft serial: 21062785
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hydraulic System
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT WOULD NOT PRODUCE PRESSURE TO TURN OFF PUMP.  REMOVED AND SENT FOR OVERHAUL.  INSTALLED SAME BACK IN AFTER OVERHAUL.  REMOVED UNIT AND SENT FOR EXCHANGE.  THIS OVERHAUL UNIT INSTALLED AND WORKED NORMALLY.  AIRCRAFT RETURNED TO SERVICE.
